# SDR ARWA20071205

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 80,926 hours, 25,977 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Snap Ring
- Condition: Loose
- Location: Nr 2 Tc Defuser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, UNABLE TO CONTROL THE CABIN PRESSURIZATION, NEITHER WITH AUTO OR MANUAL (WITH 4 T.C. ON).  FOUND NR 2 TC DISFUSER SNAP RING LOOSE.  REINSTALLED SNAP RING AT NR 2 TC IN ACCORDANCE WITH DC-8 M/M 21-10-6.  PRESSURIZATION CHECK FOUND NORMAL IN ACCORDANCE WITH DC-8 M/M 21-31-0.
